On finding solution of two-point boundary value problems for a class of non-linear functional differential equations

Rontó, András and Rontó, Miklós and Shchobak, Natalya: On finding solution of two-point boundary value problems for a class of non-linear functional differential equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (9) 13. pp. 1-13. (2012)

[img] Cikk, tanulmány, mű
ejqtde_009_qtde_2012_013_001-013.pdf

Download (158kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2012
Volume: 9
Number: 13
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - nemlineáris
Date Deposited: 2017. Jun. 13. 13:21
Last Modified: 2019. Sep. 13. 14:23
URI: http://acta.bibl.u-szeged.hu/id/eprint/42773

Actions (login required)

View Item View Item